I have recently had 2 injections of Kenalog ( a month apart) to treat an exacerbation of Vitiligo.I am having some side effects, such as muscle weakness, headaches, nausea,horrible indigestion, bruising,etc. I would like to know how long it will be before I can expect the side effects to subside.
Triamcinolone - What is the half-life of Kenalog ihjection?
- 8 Jun 2010 by Langhirt
- 14 Jun 2010
- kenalog, headache, nausea/vomiting, triamcinolone, side effect, injection
Added 9 Jun 2010:
The answer to my question regarding the half-life of Kenalog injection is helpful. I also need to know how long I can expect to have to put up with the side effects that I am experiencing. If someone knows that answer it would be helpful. Thank you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
Posted 19 Jan 2015 • 2 answers
Posted 5 Feb 2016 • 0 answers
Medication - What about kenalog-40 I had 20mg injection into my back by my shoulder has anyone have?
Posted 9 Mar 2016 • 0 answers
I have been on daily steroids since 1977 and the last 2 1/2 years kenalog every fortnight and rescue
Posted 22 Mar 2016 • 0 answers